# SDR AU970883

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FORWARD SPAR FORWARD AND REAR RH WEBS CRACKED - FOUND DURING INSPECTION IAW AD/BEECH55/62 AMDT4 AND BEECH SB2269
